# SDR DALA12011403132

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT SIDE OF FUSELAGE AT FR9 APPROX STR 21L DENTED. NR 200/10. DENT IS OUT OF "NEARNESS/FORM" CRITERION IAW SRM 53-11-11, FIG 104 DIM A= 1.1",  B=.400", D=.031", T= .047". CUT OUT DAMAGED AREA IAW SRM 53-11-11, FIG 212,  DIM. L=2.740"  W=1.210". HFEC CUT OUT IAW NTM 51-10-08.  NO CRACK NOTED.  FABRICATED DOUBLER AND FILLER IAW SRM 53-11-11 FIG 212, MACHINED DOUBLER IAW SRM 53-11-11, FIG 212.  INSTALLED FILLER AND DOUBLER IAW SRM 53-11-1, FIG 212 AND SRM 51-42-11.  FIRST INSPECTION AFTER REPAIR EMBODIMENT 60,000 FC IAW SRI 53-11-11-2-003-00.
